Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 80, NWS Philadelphia/Mount Holly

July 28, 2012Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 28, 2012, 1:26 PM EDT for Sussex County, New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 1:26 PM EDT (17:26 UTC)
Expired
Jul 28, 2012, 4:30 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WGUS81 KPHI 281726
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
126 PM EDT SAT JUL 28 2012

NJC037-282030-
/O.NEW.KPHI.FA.Y.0080.120728T1726Z-120728T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-
126 PM EDT SAT JUL 28 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHERN SUSSEX COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 430 PM EDT

* AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL IN NORTHERN SUSSEX COUNTY.
  RAINFALL AMOUNTS OF AN INCH OR TWO ARE POSSIBLE IN A SHORT AMOUNT
  OF TIME. THE HEAVY RAIN WILL CAUSE ROADWAY FLOODING, AS WELL AS
  FLOODING OF SMALL STREAMS AND AREAS OF POOR DRAINAGE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE 
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE 
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS 
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING 
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4121 7437 4109 7450 4109 7496 4110 7498
      4109 7499 4110 7500 4118 7489 4124 7487
      4129 7484 4135 7475 4136 7471 4136 7468

$$

IOVINO
1 follow-up statement
604 
WGUS81 KPHI 282030
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT SAT JUL 28 2012

NJC037-282040-
/O.EXP.KPHI.FA.Y.0080.000000T0000Z-120728T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX NJ-
430 PM EDT SAT JUL 28 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS EXPIRED FOR NORTHERN
SUSSEX COUNTY...

LAT...LON 4121 7437 4109 7450 4109 7496 4110 7498
      4109 7499 4110 7500 4118 7489 4124 7487
      4129 7484 4135 7475 4136 7471 4136 7468

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 28, 12:47 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 28, 12:47 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT SAT JUL 28 2012

.SYNOPSIS...
A WEAKENING COLD FRONT ACROSS THE FORECAST AREA WILL CONTINUE TO
SAG SLOWLY SOUTHEAST TODAY. A WEAK HIGH PRESSURE SYSTEM WILL MOVE
INTO THE REGION TONIGHT AND SUNDAY FROM NEW ENGLAND AND LINGER ON
MONDAY. A WARM FRONT WILL MOVE NORTHEAST AND PASS THROUGH THE
FORECAST AREA LATER TUESDAY INTO WEDNESDAY. A WEAKENING COLD FRONT
WILL TRY TO MOVE THROUGH THE AREA ON THURSDAY WITH ANOTHER
REINFORCING COLD FRONT APPROACHING ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT CONTINUES TO SAG TO OUR SOUTH AND SHOULD BE SOUTH OF
DELMARVA BY EARLY AFTERNOON SUPPORTED BY AN APPROACHING MID-LEVEL
SHORTWAVE. AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN PLACE AS THE
FRONT STALLS TO OUR SOUTH LATER THIS MORNING AND A WAVE OF LOW
PRESSURE FORM ALONG THE FRONT AND RIDES TO THE EAST TODAY.

SHOWER AND THUNDERSTORM ACTIVITY HAS INCREASED ACROSS THE AREA
THIS AFTERNOON. THESE STORMS ARE DEVELOPING ALONG THE FRONTAL
BOUNDARY AND SEEM TO BE MOVING EAST NORTHEAST AT A DECENT CLIP.
WE HAVE INCREASED POPS TO LIKELY ACROSS NORTHERN TO CENTRAL NJ AND
BACK INTO EASTERN PA TO REFLECT THE CURRENT ACTIVITY. EXPECT
ADDITIONAL STORMS TO CONTINUE TO POP UP THROUGH THE REST OF THIS
AFTERNOON.

DIABATIC HEATING DURING THE LATE MORNING AND AFTERNOON HOURS ALLOWS
THE ATMOSPHERE TO BECOME UNSTABLE AHEAD OF THE APPROACHING SHORTWAVE
ALOFT. WITH A FAST MID-LEVEL FLOW IN PLACE PROVIDING NEARLY 30 KNOTS
OF 0-6KM SHEAR, CAPES AROUND 2000J/KG, L.I.S AROUND -4C AND DECREASING
500MB HEIGHTS, THIS IS A GOOD COMBINATION FOR MORE ORGANIZED
CONVECTION TO FIRE UP IN. NOT LOOKING FOR WIDESPREAD SEVERE
CONVECTION THIS AFTERNOON AND EVENING, BUT GIVEN THE MOIST
LOW-LEVELS AND AMPLE INSTABILITY THERE COULD BE POCKETS OF GUSTY
WINDS AND TORRENTIAL RAINS WITH ANY OF THE STORMS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
A CONTINUATION OF THE STORMS FROM THE AFTERNOON WILL MOVE DOWN INTO
THE PHILADELPHIA METRO AREA IN THE EARLY EVENING TIME FRAME. STILL
HAVE A CHANCE TO SEE STRONG TO POSSIBLY SEVERE STORMS AIDED BY THE
INTENSE LIFTING WITH THE SHORTWAVE PASSAGE AND PLENTY OF SURFACE
INSTABILITY TO WORK WITH. THE SHORTWAVE WILL LIFT TOWARDS THE
NORTHEAST SHORTLY AFTER MIDNIGHT AS SURFACE HIGH PRESSURE BEGINS TO
NOSE IN FROM THE WEST AND SHOULD PUT AN END TO MOST, IF NOT ALL OF
THE CONVECTION IN THE NORTHWESTERN PORTION OF OUR CWA. AS FOR THE
EASTERN SIDE OF THE CWA, THE STALLED FRONT TO THE SOUTH AND ANOTHER
SURFACE WAVE WILL LIFT TOWARDS THE NORTHEAST LATE TONIGHT KEEPING
THE UNSETTLED WEATHER AROUND.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID-LEVEL SHORT WAVE AND SURFACE LOW ARE FORECAST TO PUSH OFF THE
COAST ON SUNDAY. THE ASSOCIATED FRONT SHOULD MEANDER SOUTH OF US
SUNDAY NIGHT THROUGH TUESDAY. WEAK SURFACE HIGH PRESSURE SHOULD NOSE
ITSELF INTO THE AREA FOR MONDAY.

THE WARM FRONT SOUTH OF US IS FORECAST TOP MOVE BACK INTO THE CWA
TUESDAY NIGHT AND HANG AROUND UNTIL SOME TIME ON THURSDAY BEFORE
MOVING OFF THE COAST ON FRIDAY.

THAT SAID, THERE AREN'T TOO MANY PERIODS IN THIS LONG TERM FORECAST
THAT ARE DRY. WE'LL GO WITH SLIGHT CHANCE POPS SUNDAY AND MONDAY AND
BUMP THINGS UP TO CHANCE ON TUESDAY THROUGH THURSDAY. BACK TO SLIGHT
CHANCE ON FRIDAY.

THE TROFFING ACROSS THE EASTERN HALF OF THE U.S. WILL HELP TO KEEP
TEMPERATURES COOLER THAN THEY'VE BEEN. LOOKS LIKE THE REGION WILL
SEE NEAR NORMAL TEMPERATURES SUNDAY THROUGH WEDNESDAY, SLIGHTLY
ABOVE NORMAL ON THURSDAY, THEN NEAR NORMAL ON FRIDAY. A COMBO OF
HPC GRIDS AND GFS MOS LOOKS SLIGHTLY BETTER THAN THE LOWER ECMWF
MOS FOR BOTH MIN AND MAX TEMPS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

PRIMARILY A VFR FORECAST FOR TODAY. LOW CEILINGS AND VISIBILITIES
HAVE CLEARED OUT THIS MORNING AND SKIES SHOULD SCATTER OUT A BIT
MORE. A SURFACE COLD FRONT WILL CONTINUE TO SAG SOUTH THROUGH THE
REGION AND BE SITTING JUST SOUTH OF DELMARVA BY EARLY THIS
AFTERNOON. A WAVE OF LOW PRESSURE WILL FORM ALONG THE BOUNDARY AND
MOVE TOWARDS THE EAST DURING THE AFTERNOON HOURS. THIS WILL MAKE
IT TRICKY WITH THE WINDS TODAY DEPENDING ON WHERE THE ACTUAL LOW
PASSAGE IS BUT WINDS WILL REMAIN FAIRLY LIGHT...LESS THAN 8 KNOTS.
A TREND MORE TOWARDS THE EAST- NORTHEAST BY TOMORROW IS EXPECTED
AS THE LOW MOVES OFF THE COAST TO THE SOUTH OF OUR TERMINALS.

AS FOR CONVECTION, WE HAVE A MUCH BETTER CHANCE AT SEEING WIDESPREAD
THUNDERSTORMS DURING THE LATE AFTERNOON HOURS TODAY...WHEN COMPARED
TO FRIDAY. THERE IS STILL PLENTY OF LOW-LEVEL MOISTURE AROUND FOR
THE STORMS FEED OFF OF AND WITH THE LOW PASSING BY, THIS WILL BE THE
TRIGGER NEEDED TO GET THE STORMS GOING. WE MAINTAIN THE PROB30 THUNDER
TIMING IN THE TAFS AND WILL MAKE SUBSEQUENT CHANGES OVER THE NEXT
COUPLE OF TAF CYCLES. ONCE THE STORMS MOVE OUT BY LATE TONIGHT WE
COULD SEE A DECREASE IN VSBYS AND CIGS WITH EVEN MORE LOW-LEVEL
MOISTURE DEPOSITED NEAR THE TERMINALS.

OUTLOOK...
SUNDAY INTO MONDAY NIGHT...PREVAILING VFR CONDITIONS EXPECTED.
ISOLATED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON.

TUESDAY INTO WEDNESDAY...MOSTLY VFR, BUT INCREASING POCKETS OF MVFR
AND POSSIBLY BRIEF IFR AS MORE NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED.

&&

.MARINE...
SUB-ADVISORY CONDITIONS WILL PERSIST TODAY AND TONIGHT ACROSS OUR
WATERS. WINDS WILL GENERALLY BE OUT OF THE EAST AS A WAVE OF
PRESSURE FORMS ALONG A STALLING FRONTAL BOUNDARY TO THE SOUTH OF OUR
WATERS. THE PRESSURE GRADIENT IS NOT ALL THAT TIGHT SO WINDS WILL BE
AROUND 10 KNOTS TODAY AND TONIGHT...SEAS WILL BE AROUND 3 FEET.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGHOUT THE OUTLOOK PERIOD.
WEAK HIGH PRESSURE IS FORECAST TO NOSE ITS WAY SOUTHWARD FROM NEW
ENGLAND EARLY IN THE OUTLOOK PERIOD. LATER ON TUESDAY INTO
WEDNESDAY, THE SOUTHWEST RETURN FLOW SHOULD INCREASE ACROSS THE
MARINE WATERS. WIND SPEEDS AND GUSTS COULD COME CLOSER TO SMALL
CRAFT ADVISORY CRITERIA.

&&

.RIP CURRENTS...
ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD
BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED
TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/HEAVENER/KRUZDLO/MEOLA
NEAR TERM...HEAVENER/KLINE/MEOLA
SHORT TERM...HEAVENER
LONG TERM...KRUZDLO
AVIATION...HEAVENER/KRUZDLO/MEOLA
MARINE...HEAVENER/KRUZDLO
RIP CURRENTS...
Hazardous weather outlook, Jul 28, 4:06 AM EDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 AM EDT SAT JUL 28 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-290815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
406 AM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-290815-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
406 AM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-290815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
406 AM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 28, 12:27 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 PM EDT SAT JUL 28 2012

NJZ001-PAZ055-281730-
MONROE PA-SUSSEX NJ-
1227 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT MONROE AND SUSSEX COUNTIES...

AT 1221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MOUNT POCONO...MOVING EAST
AT 5 MPH. THE THUNDERSTORM WILL BE NEAR ALPINE MOUNTAIN...ANALOMINK
AROUND 1245 PM...WERRY LAKE AND FLATBROOKVILLE AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4112 7474 4108 7496 4109 7497 4108 7499
      4101 7537 4124 7544 4126 7513 4123 7512
      4115 7514 4115 7508 4109 7502 4116 7491
      4129 7484 4132 7479

HAYES
Special weather statement, Jul 28, 12:30 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT SAT JUL 28 2012

NJZ013-020-026-281730-
COASTAL OCEAN NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
1230 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND OCEAN
COUNTIES...

AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 13 MILES WEST OF TOMS RIVER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR CRESTWOOD
VILLAGE...WHITING AROUND 1245 PM...PINE RIDGE AT CRESTWOOD...HOLIDAY
CITY AROUND 100 PM...PLEASANT PLAINS...SILVER RIDGE AROUND 115
PM...HOLIDAY CITY-DOVER AND LEISURE VILLAGE EAST AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3991 7407 3990 7409 3992 7410 3989 7413
      3983 7442 4005 7453 4016 7461 4030 7429
      4000 7410 3996 7410 3997 7408 3994 7406

HAYES
Special weather statement, Jul 28, 12:47 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT SAT JUL 28 2012

DEZ002-NJZ021-281745-
CUMBERLAND NJ-KENT DE-
1247 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND KENT COUNTIES...

AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF DOVER...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR FORTESQUE...NEWPORT AROUND 130
PM...DIVIDING CREEK AND PORT NORRIS AROUND 145 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3910 7548 3927 7555 3931 7543 3927 7539
      3931 7533 3934 7533 3943 7504 3918 7494
      3918 7501 3921 7506 3918 7515 3923 7518
      3929 7526 3928 7529 3930 7533 3926 7540
      3911 7540

HAYES
Special weather statement, Jul 28, 1:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
109 PM EDT SAT JUL 28 2012

NJZ001-281815-
SUSSEX NJ-
109 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF MONTAGUE...MOVING NORTHEAST AT
25 MPH.

LAT...LON 4125 7444 4124 7445 4118 7483 4126 7485
      4129 7484 4131 7480 4132 7480 4135 7476
      4136 7469

HAYES
Special weather statement, Jul 28, 1:14 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT SAT JUL 28 2012

DEZ002-003-281815-
INLAND SUSSEX DE-KENT DE-
114 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF GEORGETOWN...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR SLAUGHTER BEACH...MILTON AROUND
145 PM AND BIG STONE BEACH AROUND 200 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3875 7553 3892 7559 3900 7532 3898 7530
      3892 7530 3879 7516

HAYES
Special weather statement, Jul 28, 1:20 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
120 PM EDT SAT JUL 28 2012

NJZ020-022-026-027-281815-
ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
120 PM EDT SAT JUL 28 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
BURLINGTON AND OCEAN COUNTIES...

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 20 MILES NORTH OF ATLANTIC
CITY...MOVING EAST AT 10 MPH. THE THUNDERSTORMS WILL BE NEAR
TUCKERTON AROUND 130 PM...BEACH HAVEN WEST...MANAHAWKIN AROUND 200
PM...SURF CITY AND SHIP BOTTOM AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.

LAT...LON 3960 7419 3950 7428 3950 7434 3952 7436
      3953 7434 3953 7440 3949 7440 3949 7449
      3973 7453 3975 7418 3972 7415 3976 7414
      3976 7409

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 11:45 AM EDTSpecial Weather StatementPHIBurlington, Camden90 min
Jul 28, 11:47 AM EDTSpecial Weather StatementPHIMonmouth58 min
Jul 28, 12:21 PM EDTSpecial Weather StatementPHIMercer39 min
Jul 28, 12:30 PM EDTSpecial Weather StatementPHIOcean60 min
Jul 28, 12:43 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean44 min
Jul 28, 12:47 PM EDTSpecial Weather StatementPHICumberland58 min
Jul 28, 12:50 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean55 min
Jul 28, 12:55 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset48 min
Jul 28, 1:02 PM EDTSpecial Marine WarningPHI58 min
Jul 28, 1:09 PM EDTSpecial Weather StatementPHISussex66 min
Jul 28, 1:20 PM EDTSpecial Weather StatementPHIOcean55 min
Jul 28, 1:28 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 1:36 PM EDTSpecial Weather StatementPHISussex54 min
Jul 28, 1:41 PM EDTSpecial Weather StatementPHIMonmouth64 min
Jul 28, 1:52 PM EDTSpecial Weather StatementPHIMorris53 min
Jul 28, 2:03 PM EDTSpecial Weather StatementPHISussex57 min
Jul 28, 2:08 PM EDTSpecial Weather StatementPHISussex67 min
Jul 28, 2:13 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 28, 2:13 PM EDTSpecial Weather StatementPHICape May62 min
Jul 28, 2:18 PM EDTAreal Flood AdvisoryPHIBurlington, Camden3 hr
Jul 28, 2:26 PM EDTSpecial Weather StatementPHIMorris64 min
Jul 28, 2:28 PM EDTSpecial Marine WarningPHI42 min
Jul 28, 2:37 PM EDTSpecial Marine WarningPHI53 min
Jul 28, 2:48 PM EDTSpecial Weather StatementPHIBurlington57 min
Jul 28, 2:57 PM EDTSpecial Weather StatementPHICamden63 min
Jul 28, 3:09 PM EDTSpecial Weather StatementPHIAtlantic66 min
Jul 28, 3:22 PM EDTSpecial Weather StatementPHIMorris53 min
Jul 28, 3:30 PM EDTSpecial Weather StatementPHIWarren60 min
Jul 28, 3:33 PM EDTAreal Flood AdvisoryPHIWarren81 min
Jul 28, 4:13 PM EDTSpecial Marine WarningPHI62 min
Jul 28, 4:20 PM EDTSpecial Weather StatementPHIWarren55 min
Jul 28, 4:31 PM EDTSpecial Weather StatementPHIAtlantic59 min
Jul 28, 4:47 PM EDTFlash Flood WarningPHIWarren4 hr
Jul 28, 4:57 PM EDTSpecial Weather StatementPHIBurlington63 min
Jul 28, 5:04 PM EDTSpecial Weather StatementPHISomerset56 min
Jul 28, 5:06 PM EDTSpecial Weather StatementPHICamden54 min
Jul 28, 5:08 PM EDTSpecial Marine WarningPHI67 min
Jul 28, 5:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean38 min
Jul 28, 5:28 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren3 hr
Jul 28, 5:32 PM EDTAreal Flood AdvisoryPHIAtlantic3 hr
Jul 28, 5:52 PM EDTSpecial Weather StatementPHICumberland53 min
Jul 28, 5:58 PM EDTSpecial Weather StatementPHISomerset62 min
Jul 28, 6:03 PM EDTSpecial Weather StatementPHIWarren57 min
Jul 28, 6:05 PM EDTSpecial Weather StatementPHIAtlantic55 min
Jul 28, 6:06 PM EDTSpecial Marine WarningPHI54 min
Jul 28, 6:18 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem57 min
Jul 28, 6:29 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more99 min
Jul 28, 6:34 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland56 min
Jul 28, 6:45 PM EDTSpecial Weather StatementPHIWarren60 min
Jul 28, 7:07 PM EDTSpecial Marine WarningPHI53 min
Jul 28, 7:24 PM EDTSpecial Weather StatementPHIAtlantic66 min
Jul 28, 7:32 PM EDTSpecial Weather StatementPHIAtlantic58 min
Jul 28, 7:40 PM EDTSpecial Weather StatementPHIWarren65 min
Jul 28, 7:56 PM EDTSpecial Weather StatementPHIHunterdon64 min

Nearby

Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.